Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1992, Volume 198, Pages 111–124 (Mi tm1395)  

This article is cited in 1 scientific paper (total in 1 paper)

On estimates of sums of Gauss and Waring's problem for prime module

S. V. Konyagin


Full text: PDF file (1456 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1994, 198, 105–117

Bibliographic databases:
UDC: 511.336

Citation: S. V. Konyagin, “On estimates of sums of Gauss and Waring's problem for prime module”, Proceedings of the All-Union school on the theory of functions (Miass, July 1989), Trudy Mat. Inst. Steklov., 198, Nauka, Moscow, 1992, 111–124; Proc. Steklov Inst. Math., 198 (1994), 105–117

Citation in format AMSBIB
\Bibitem{Kon92}
\by S.~V.~Konyagin
\paper On estimates of sums of Gauss and Waring's problem for prime module
\inbook Proceedings of the All-Union school on the theory of functions
\procinfo Miass, July 1989
\serial Trudy Mat. Inst. Steklov.
\yr 1992
\vol 198
\pages 111--124
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1395}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1289921}
\zmath{https://zbmath.org/?q=an:0820.11048}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1994
\vol 198
\pages 105--117


Linking options:
  • http://mi.mathnet.ru/eng/tm1395
  • http://mi.mathnet.ru/eng/tm/v198/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Dubitskas, “Tsiklotomicheskie chastnye dvukh sopryazhennykh algebraicheskogo chisla”, Sib. matem. zhurn., 62:3 (2021), 509–513  mathnet  crossref
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:388
    Full text:184
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021